# SDR 2004UALA01140

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 21,971 hours, 8,342 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM LOW LEVEL ECAM MESSAGE.  CREW FOLLOWED ECAM, EDP SELECTED OFF. YELLOW SYSTEM PRESSURE ZERO, WITH QUANTITY IN AMBER ZONE. REPLACED O-RING ON YELLOW SYSTEM MANIFOLD.
